On irregular Sasaki-Einstein metrics in dimension $5$ (bibtex)
by Hendrik Süß
Reference:
On irregular Sasaki-Einstein metrics in dimension $5$ (Hendrik Süß), Sbornik: Mathematics, volume 212, 2021.  
Bibtex Entry:
@article{sasaki,
   author = {S{\"u}{\ss}, Hendrik},
   title="{On irregular Sasaki-Einstein metrics in dimension $5$}",
   year = 2021,
        volume = {212},
        number = {9},
        pages = {1261--1278},
        journal = {Sbornik: Mathematics},
        doi = {10.1070/sm9487},
   url={https://arxiv.org/abs/1806.00285},
}
 
Powered by bibtexbrowser